Smartphone apps for mathematics

CROUCHER, M., ROWLETT, P. and LEWIS, H., 2012. Smartphone apps for mathematics. Mathematics Teaching, 227, pp. 36-37. ISSN 0025-5785

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematics Teaching
Creators: Croucher, M., Rowlett, P. and Lewis, H.
Publisher: Association of Teachers of Mathematics
Place of Publication: Derby
Date: 2012
Volume: 227
ISSN: 0025-5785
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:10
Last Modified: 12 Oct 2015 12:36
URI: http://irep.ntu.ac.uk/id/eprint/8919

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year